Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Exponential sums related to polynomials over the $ {\rm GF}(p)$


Author: Stephan R. Cavior
Journal: Proc. Amer. Math. Soc. 15 (1964), 175-178
MSC: Primary 10.41; Secondary 12.25
MathSciNet review: 0158872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz and S. Uchiyama, Bounds for exponential sums, Duke Math. J. 24 (1957), 37–41. MR 0082517
  • [2] E. Landau, Vorlesungen über Zahlentheorie, Vol. 3, S. Hirzel, Leipzig, 1927.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41, 12.25

Retrieve articles in all journals with MSC: 10.41, 12.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158872-2
Article copyright: © Copyright 1964 American Mathematical Society